MathSciNet Relay Station
MathSciNet bibliographic data
MR2123130 (2005k:20027) 20D06 (20E28 20G40 68Q25)
Holt, Derek F.; Roney-Dougal, Colva M. Constructing maximal subgroups of classical groups. LMS J. Comput. Math. 8 (2005), 46–79 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement